Archive
Volume 2,  Issue 6 ,    June 2011

Special Issue

NATIONAL CONFERENCE ON MATHEMATICS AND COMPUTER SCIENCE

ICMCS 2010, 5-6 February 2010

Department of Mathematics, Loyola College, Chennai


Hexagonal Array and its Special Subarrays
H. GEETHA1, D. G. THOMAS2 and T. KALYANI1
J. Comp. & Math. Sci. Vol.2 (6), 780 - 789  ( 2011 )   
Visitor# 3352
Abstract       View PDF      

Betweeness-Centrality of Grid Networks
INDRA RAJASINGH, BHARATI RAJAN and FLORENCE ISIDO. D.
J. Comp. & Math. Sci. Vol.2 (6), 790 - 797  ( 2011 )   
Visitor# 3153
Abstract       View PDF      

One Size Resolving Number of Certain Graphs
BHARATI RAJAN, SONIA K THOMAS and CHRIS MONICA M.
J. Comp. & Math. Sci. Vol.2 (6), 798 - 803  ( 2011 )   
Visitor# 3074
Abstract       View PDF      

Feedback Arc Set In Oriented Graphs
INDRA RAJASINGH, BHARATI RAJAN and S. LITTLE JOICE
J. Comp. & Math. Sci. Vol.2 (6), 804 - 811  ( 2011 )   
Visitor# 3489
Abstract       View PDF      

Enhancement of Mammograms Using Tophat Filtering and Wavelet Decomposition
RAJKUMAR K. K.1 and G. RAJU2
J. Comp. & Math. Sci. Vol.2 (6), 812 - 818  ( 2011 )   
Visitor# 3240
Abstract       View PDF      

Fuzzy Shortest Path Problem Based On Similarity Degree Using Trapezoidal Fuzzy Number
L. SUJATHA1 and R. SATTANATHAN2
J. Comp. & Math. Sci. Vol.2 (6), 820 - 826  ( 2011 )   
Visitor# 3001
Abstract       View PDF      

Maximum Distance Matrix of Super Subdivision of Star Graph
V. KALADEVI1 and P. BACKIALAKSHMI2
J. Comp. & Math. Sci. Vol.2 (6), 828 - 835  ( 2011 )   
Visitor# 3191
Abstract       View PDF      

Cordial Labeling of Graphs under Barycentric Subdivision
M. A. BASKER
J. Comp. & Math. Sci. Vol.2 (6), 836 - 841  ( 2011 )   
Visitor# 3094
Abstract       View PDF      

Bound on the Minimum Cycle Cover Number of a Graph
ALBERT WILLIAM and A. SHANTHAKUMARI
J. Comp. & Math. Sci. Vol.2 (6), 842 - 845  ( 2011 )   
Visitor# 3290
Abstract       View PDF      

A Certain Subclass of Regular Functions with Negative Coefficients Associated with Conic Regions for Contraction Operators on Hilbert Space
C. SELVARAJ1, A. ALMA JULIET PAMELA2 and M.THIRUCHERAN1
J. Comp. & Math. Sci. Vol.2 (6), 846 - 854  ( 2011 )   
Visitor# 3101
Abstract       View PDF      

Traffic Flow Modeling using Cellular Automata
S. RAJESWARAN1 and S. RAJASEKARAN2
J. Comp. & Math. Sci. Vol.2 (6), 856 - 867  ( 2011 )   
Visitor# 3375
Abstract       View PDF      

Radio Antipodal Number of Certain Graphs
ALBERT WILLIAM and CHARLES ROBERT KENNETH
J. Comp. & Math. Sci. Vol.2 (6), 868 - 872  ( 2011 )   
Visitor# 3101
Abstract       View PDF      

Radio Number of Uniform Theta Graphs
BHARATI RAJAN and KINS YENOKE
J. Comp. & Math. Sci. Vol.2 (6), 874 - 881  ( 2011 )   
Visitor# 3100
Abstract       View PDF      

Harmonious Coloring of Honeycomb Networks
BHARATI RAJAN, INDRA RAJASINGH and FRANCIS XAVIER D.
J. Comp. & Math. Sci. Vol.2 (6), 882 - 887  ( 2011 )   
Visitor# 3158
Abstract       View PDF      

Irregular Total Labeling of Grid Networks
INDRA RAJASINGH1, BHARATI RAJAN1 and S.TERESA AROCKIAMARY2
J. Comp. & Math. Sci. Vol.2 (6), 888 - 892  ( 2011 )   
Visitor# 3314
Abstract       View PDF      

Stronger Form of αĝ-Closed Mappings
S. ROSE MARY1 and M. LELLIS THIVAGAR2
J. Comp. & Math. Sci. Vol.2 (6), 894 - 898  ( 2011 )   
Visitor# 3487
Abstract       View PDF      

map1 map2 map3